# SDR FDEA201310292634

- Difficulty date: October 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N559059
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1180 - 1220 RT CREASE BEAM INBD ANGLE CORRODED.  REPAIRED IAW EA F-5310-T0303435 PART 1.  REPAIR CLASSIFIED AS MAJOR.
